


default search action
"Decision Problems of Some Statistically Motivated Monadic Modal Calculi."
Petr Hájek (1981)
- Petr Hájek:
Decision Problems of Some Statistically Motivated Monadic Modal Calculi. Int. J. Man Mach. Stud. 15(3): 351-358 (1981)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.